Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 410403, 3 pages
http://dx.doi.org/10.1155/2014/410403
Case Report

Hyperammonemic Encephalopathy due to Valproic Acid and Topiramate Interaction

1Methodist University Hospital, 1265 Union Avenue Memphis, TN 38104, USA
2Department of Clinical Pharmacy, University of Tennessee Health Science Center, Memphis, TN 38163, USA
3Department of Medicine, University of Tennessee Health Science Center, Memphis, TN 38163, USA

Received 6 May 2014; Accepted 9 July 2014; Published 17 July 2014

Academic Editor: Jaspreet S. Brar

Copyright © 2014 Jennifer D. Twilla and Andrew S. Pierce. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jennifer D. Twilla and Andrew S. Pierce, “Hyperammonemic Encephalopathy due to Valproic Acid and Topiramate Interaction,” Case Reports in Psychiatry, vol. 2014, Article ID 410403, 3 pages, 2014. doi:10.1155/2014/410403